Boundary Value Problem for Caputo–Fabrizio Random Fractional Differential Equations

Moroccan Journal of Pure and Applied Analysis · Volume 6, Issue 2 (2020) · pp. 218–230

DOI: 10.2478/mjpaa-2020-0017

Abstract

<jats:title>Abstract</jats:title><jats:p>This article deals with some existence of random solutions and Ulam stability results for a class of Caputo-Fabrizio random fractional differential equations with boundary conditions in Banach spaces. Our results are based on the fixed point theory and random operators. Two illustrative examples are presented in the last section.</jats:p>